On Hypergraphs of Minimal and Prime Models of Theories of Abelian Groups

Research output: Contribution to journalArticlepeer-review

Abstract

We systematize known results about minimal and prime models of theories of abelian groups. Based on these results we describe properties and provide structural ones on hypergraphs of models for theories of abelian groups. In particular, we characterize non-emptiness and infiniteness of hypergraphs of minimal and prime models. We give necessary and sufficient conditions for almost disjointness of the respective hypergraphs. We also characterize conditions of preservation for non-emptiness and disjointness of hypergraphs of minimal and prime models at transformations to direct sums of groups.

Translated title of the contributionО гиперграфах минимальных и простых моделей теории абелевых групп
Original languageEnglish
Pages (from-to)1137-1154
Number of pages18
JournalSiberian Electronic Mathematical Reports
Volume17
DOIs
Publication statusPublished - 2020

Keywords

  • abelian group
  • elementary theory
  • hypergraph of models
  • minimal model
  • prime model

OECD FOS+WOS

  • 1.01 MATHEMATICS

Fingerprint Dive into the research topics of 'On Hypergraphs of Minimal and Prime Models of Theories of Abelian Groups'. Together they form a unique fingerprint.

Cite this